# SDR IXXA2024041404

- Difficulty date: March 15, 2024
- Submitted: April 14, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: 114T22126
- Condition: Cracked
- Location: Ws 651
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FIXED L.E. FRAME SUPPORT STRUCTURE JUST O/B OF W.S.651 IS CRACKED
